# SDR AALA202407301570

- Difficulty date: July 28, 2024
- Submitted: July 30, 2024
- Operation: Air carrier
- Aircraft: N9012
- Make and model: Airbus A319-115
- Aircraft serial: 5810
- Aircraft time: 29,260 hours, 13,970 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: CHECK SLIDE PRESSURE INDICATION FOR RIGHT SIDE EMERGENCY EXIT. SERVICED EMERGENCY DOOR DAMPER PER AMM 52-10-00. OK FOR SERVICE.
